# SDR AU000767

- Difficulty date: August 30, 2000
- Submitted: October 3, 2000
- Operation: General aviation
- Make and model: Cessna 414A
- Engine: Cont TSIO520N
- Propeller: Mcauly 3AF32C505
- System (JASC): 5540 · Rudder Structure
- Part: Bearing
- Part number: 51310103
- Condition: Corroded
- Location: Rudder Structure
- Part time: 3,059 cycles
- Component: Rudder Structure
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) LOWER RUDDER HINGE BEARING PLATE CORRODED.  UPON REMOVAL, THE BEARING PLATE WAS FOUND TO HAVE BEEN INSTALLED UPSIDE DOWN. THE BEARING PLATE APPEARED TO BE ORIGINAL FITMENT.  (X)
